Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Convexity Assumption in the Theory of Competitive Markets

M. J. Farrell
Journal of Political Economy
Vol. 67, No. 4 (Aug., 1959), pp. 377-391
Stable URL: http://www.jstor.org/stable/1825163
Page Count: 15
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Convexity Assumption in the Theory of Competitive Markets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391